# SDR HNAA2009090200026

- Difficulty date: August 28, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 52,789 hours, 58,485 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508010
- Part serial: 202
- Condition: False Indication
- Location: Flap Position
- Part time: 35,220 hours, 35,220 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STICK SHAKER ATTIVATED IN FLIGHT AT ABOUT 220 KNOTS FOR ABOUT 10 MINUTES WHILE DECENDING UNTIL 15 MILES OUT.  BOTH STALL SYSTEMS TEST NORMAL ON THE GROUND. R/R FLAP POSITION INDICATOR, PERFORMED FUNCTIONAL TEST OF STALL WARN SYS.  CALIBRATED NR 1 AND 2 STALL WARNING COMPUTERS PER MM 27-33-00 OPS CK GOOD.
